# SDR DALA14002753355

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 40,973 hours, 5,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST,  RECEIVED MESSAGE BATERY/EPSU DOOR 4. TROUBLESHOT IAW TSM 33-51-00-810-802-A.  R & R BATTERY AT EPSU IAW AMM 33-51. TESTED OK.
